# SDR DHL2003741007

- Difficulty date: August 27, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RIGHT MAIN GEAR DOOR WENT DOWN WITH GEAR HANDLE ON THE OFF POSITION.  ABNORMAL PROCEDURE COMPLETED, THE DOOR WENT BACK UP WITH HANDLE ON UP POSITION.  TROUBLESHOT RIGHT MAIN LANDING GEAR DOOR IAW M/M 32-61-01.  CLEANED DOOR SWITCH IAW WPM 20-60-01.  TESTED INDICATION AND WARNING IAW M/M 32-61-01.  SYSTEM OPS CHECKED GOOD.  OK TO CONTINUE.
